# SDR QXEA0200894

- Difficulty date: June 14, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- Aircraft time: 11,160 hours, 15,797 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-SKIN PEELED BACK AT CENTER HINGE AREA OF FORWARD LEFT HAND NOSE DOOR ON FUSELAGE. REPAIRED IAW HORIZON AIR EA. 2-53-399.
